# SDR AALA202405152036

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N951XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 19,436 hours, 4,984 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Stuck
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R3 EMERGENCY EXIT DOOR INTERNAL HANDLE IS HARD TO OPEN (059-09). REMOVED AND REPLACED ARM LEVERS IN SECTION TRANSVERSE AT R3 EMERGENCY EXIT DOOR IAW N321 AIPC 52-22-11-04, AMM 20-21-11-0201. PERFORMED OPS CHECK GOOD, REFER TO INDIVIDUAL SIGN OFF ENTRIES FORWORK STEPS PERFORMED.
